Stable rationality of quotient spaces for simply connected groups

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)3-17,128
JournalMatematicheskii Sbornik
Volume130
Issue number172(1)
StatePublished - 1986

Cite this

Stable rationality of quotient spaces for simply connected groups. / Bogomolov, Fedor.

In: Matematicheskii Sbornik, Vol. 130, No. 172(1), 1986, p. 3-17,128.

Research output: Contribution to journalArticle

@article{4ef0030900004bb0a476606e74079e08,
title = "Stable rationality of quotient spaces for simply connected groups",
author = "Fedor Bogomolov",
year = "1986",
language = "English (US)",
volume = "130",
pages = "3--17,128",
journal = "Matematicheskii Sbornik",
number = "172(1)",

}

TY - JOUR

T1 - Stable rationality of quotient spaces for simply connected groups

AU - Bogomolov, Fedor

PY - 1986

Y1 - 1986

M3 - Article

VL - 130

SP - 3-17,128

JO - Matematicheskii Sbornik

JF - Matematicheskii Sbornik

IS - 172(1)

ER -